# SDR YENA2021040200200

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 286
- Aircraft time: 32,194 hours, 20,932 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Installed
- Location: R2 Emer Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1068, PBI-HPN. R2 DOOR EMEREGENCY OPENING SYSTEM PIN WAS DISCOVERED INSTALLED. **THE INBOUND FLIGHT CREW NOTIFIED HPN MX OF THE PIN INSTALLED ; REMOVED SAFTEY PIN FROM THE PNUEMATIC ASSEMBLY PER AMM 52-00-23. AIRCRAFT OK FOR SERIVCE.
